Asymptotics for the Burgers equation with pumping

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider the large time asymptotic behavior of solutions to the initial-boundary value problem { ut + et u ux - uxx = 0, x ∈ R, t > 0, u (0, x) = u0 (x), x ∈ R, u(t, x) → a±, x → ±∞, t > 0. We find large time asymptotic formulas of solutions for three different cases 1)a± = ±1, 2)a± = ∓1 and 3) a± = 0.

Original languageEnglish
Pages (from-to)287-307
Number of pages21
JournalCommunications in Mathematical Physics
Volume239
Issue number1-2
DOIs
Publication statusPublished - 2003 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Asymptotics for the Burgers equation with pumping'. Together they form a unique fingerprint.

Cite this